# SDR HALA0700231

- Difficulty date: May 29, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 23278
- Aircraft time: 17,358 hours, 3,350 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, TOTAL FUEL DIFFERS FORM CAPT AND F/O FMC(S) CALCULATED FUEL QTY.  FUEL QTY ERROR PAGE 2/2 ALERT MSG DISPLAYED.  FUEL FLOW WAS NORMAL TOTAL FUEL 24.8 FMC CALCULATED FUEL 22.3.  NO EVIDENCE OF FUEL LEAK.  PERFORMED T/S PER FIM 34-61-00 FIG 106 AND 106A STATUS PAGE SHOWS NO SENSOR FAULT, BITE FQP NO FAULT FUEL QTY SHOWS SAME AS FMC FUEL.  NO DISCREPANCY SYS OK FOR SERVICE PER AMM AND FIM 34-61-00.
